@Article{JMS-56-357, author = {Fraux , Paul}, title = {Comparison Between Conformal Invariants for Conformally Compact Einstein Metrics: Some Counter-Example from the Metrics Developed by Pedersen}, journal = {Journal of Mathematical Study}, year = {2024}, volume = {56}, number = {4}, pages = {357--365}, abstract = {

The study of asymptotically hyperbolic Einstein metric is a rich field in theoretical physics and geometry. Pedersen introduced a family of examples for the dimension 4, and we look in this paper into the sign of some of its conformal invariant, namely renormalized volume and Yamabe-type constant. This brings some insights in the study of conformally compact Einstein manifold, as the comparison of invariants is already common practice.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v56n4.23.04}, url = {http://global-sci.org/intro/article_detail/jms/22326.html} }